Change search
ReferencesLink to record
Permanent link

Direct link
Extreme value treatment for samples from skew income distributions
Stockholm University, Faculty of Social Sciences, Department of Statistics.
University of Economics, Bratislava, Slovakia.
2007 (English)In: Statistics in Transition, ISSN 1234-7655, Vol. 8, no 1, 139-154 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
Warszawa: Polish Statistical Association , 2007. Vol. 8, no 1, 139-154 p.
National Category
Probability Theory and Statistics
Research subject
URN: urn:nbn:se:su:diva-52867OAI: diva2:389224
Available from: 2011-01-19 Created: 2011-01-19 Last updated: 2011-02-10Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Thorburn, Daniel
By organisation
Department of Statistics
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 46 hits
ReferencesLink to record
Permanent link

Direct link